Fixed Points and a Condition Concerning Selfmappings of Ordered Sets
Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 290
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_3-4_a1,
author = {Duro R. Kurepa},
title = {Fixed {Points} and a {Condition} {Concerning} {Selfmappings} of {Ordered} {Sets}},
journal = {Mathematica balkanica},
pages = {290},
year = {1988},
volume = {2},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a1/}
}
Duro R. Kurepa. Fixed Points and a Condition Concerning Selfmappings of Ordered Sets. Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 290. http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a1/